# SDR ASAA2019022758369

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 20,527 hours, 6,703 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG ANTI-ICE VALVE STUCK IN CLOSED POSITION WITH SWITCH ON @ 5000 FT CYCLED SWITCH THEN WORKED PROPERLY. GROUNDED - YES. PERFORMED OPS TEST OF R/H ENGINE ANTI-ICE VALVE NO FAULTS WERE FOUND, OK FOR CONT SVC REF B737-900 AMM 30-21-00.
